# SDR SWAA2023090184421

- Difficulty date: July 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA 2023-470090<[01] REPAIRED FRAME BS 312 AT LEVEL STR 6L AT PASSENGER CABIN IAW EA# M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPAIRED FRAME BS 312 AT LEVEL STR 6L AT PASSENGER CABIN IAW EA# M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW
